Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Eyes have been watering and red. Given antihistamine but still same. Had tear ducts unblocked. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1036 Questions
Hi, for about three weeks my eyes have been watering all the time , sometimes they are red as well, doctor gave me antihistamine eye drops but still the same. I bought dry eye and itchy eyedrops but still the same. Two years ago I had my tear ducts unblocked as one eye occasionally watered, but nothing like this. This problem is really getting me down as I don't want to go out and I'm feeling quite depressed.
Posted Fri, 4 Oct 2013 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 1 hour later
My Dear,
Thanks for sending your query to us.
Continue with anti histamine eye drops and oral anti allergic tablet for 2to 3 days and see the response,if you feel improvement then continue with this regimen.If not much of improvement is seen then local steroid drops for few days have given excellent results in our practice.They are to be put in about 4 times a day and they can continue for about.a week.They can then be tapered off.
Any further query in this regard ,please do get back to me .
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor